psycho: adj. Crazy; insane.
toddler: one who toddles.
Someone is trying to give you a massage, er message.
But for Zithromax??? I'm stumped.I could understand it for a Parkinson's med to give you jittery writing. I could understand it for anything relating to boinking, of course. But what does this have to do with sinusitis? Do you shove it up your nose to irrigate your sinuses? I hope not.I also don't understand why you get all the goodies at least a week or two before me.
Ooooh, that's my kind of pen.
My kids have some pens that vibrate. It gives the writing fun, squiggly lines. Perhaps that is what it's for. Fun for the kids, like the toy stomachs Dr. Bean received from some PPI.
I think they are either making fun of doctors writing in general, or they are trying to get you "really excited" about that particular medication? Hmmmmmm
Just to clarify things: it's the back end of the pen that vibrates.Continue.
That's even stranger that it is the back end... maybe to massage writer's cramp?
what on earth does the vibration have to do with an antibiotic....but that's a cool toy.
Kiki, that is the very nub of my gist.
So are you gonna tell us what the advertising spin is on this? You're killin' me here."Buzz through your next otitis!""Shake out sinusitis!""Is your patient shivering with community-acquired pneumonia?""Cancel all your patients and masturbate."
Heck if I know. And thanks for that last one, Bean. My daughter reads this.
oh drat, we've been found out.
PT: Oops. Sorry. But did you laugh?Fudge: Who's "we"? On second hand, I don't want to know.
quotin' the homestar, dr. bean. get with the program.
My name is Wesley Brown and i would like to show you my personal experience with Zithromax.I am 45 years old. Have been on Zithromax for 2 days now. I took this drug (generic azithro 500 mg bid) to get rid of an 2+ week old sinus infection that did not clear with decongestants and antihistamines. The drug made a substantial difference within 2 days. I'm a physician and needed to return to work, and the tiredness was just excessive, so I stopped the drug after 48-72 hours. The infection did not return. I would take this drug again if I needed to kill off an infection. I don't expect to feel good all the time. If a drug is making me healthy in a particular way, it's up to me to weigh that benefit against the cost of side effects.I have experienced some of these side effects -Fatigue. I just didn't want to move or get out of bed while on the drug; it was a bit hard to figure out that this was an effect of the medication rather than the sinusitis. Otherwise I was fine.I hope this information will be useful to others,Wesley Brown
Post a Comment